# SDR MALA010656

- Difficulty date: August 13, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

STRONG GAS/OIL SMELL IN CABIN. MAINTENANCE FOUND HYDRAULICS BAY HAD A HYDRAULIC LEAK.  MAINTENANCE INSPECTED AC AND FOUND SAFE FOR DSM TO DTW.  DTW MAINTENANCE REPLACED LEAKING LINE AT ANTI-SKID VALVE IAW 32/20 ALL CHECKS GOOD.  SERVICED AS REQUIRED.
